Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 19, 2014, 09:28:33 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 649867
  • Total Topics: 49600
  • Online Today: 187
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Glutamine and Nausea  (Read 3292 times)

0 Members and 1 Guest are viewing this topic.

Offline pozzitive

  • Member
  • Posts: 75
  • LOVE heals everything!
Glutamine and Nausea
« on: July 08, 2012, 02:11:59 AM »
I started taking L-Glutamine daily (about 10g) to help me with my work out routine, but lately I have been feeling an occasional mild nausea and I was wondering if it could be related?

I will stop and see if it fixes the problem.

Has anyone experienced that?
POZ since 2000 \ Truvada and Viramune

"I can be changed by what happens to me. but I refuse to be reduced by it.

deuxlapin@gmail.com

Offline aaware72

  • Member
  • Posts: 226
Re: Glutamine and Nausea
« Reply #1 on: June 03, 2013, 09:53:44 PM »
I use about 20g a day with no problems. 
"Yes, knowledge is power. Self-knowledge brings mastery of one's body."

Offline harleymc

  • Member
  • Posts: 254
Re: Glutamine and Nausea
« Reply #2 on: August 27, 2013, 06:06:44 PM »
Glutamine can play havoc with cholesterol levels, if you decide that you 'must' take it get your cholesterol and blood fats monitored regularly.

Offline Lorenzopier

  • Member
  • Posts: 90
Re: Glutamine and Nausea
« Reply #3 on: January 18, 2014, 07:15:42 PM »
I too experience nausea when using glutamine and have had to stop using it.It is not yet fully understood why some people experience this side effect.I only expereince this side effect when I am using the glutamine in combination with Haart.The use of NAC will elevate circulating blood glutamine levels to a small degree.Glutamine can slightly modify blood lipid profiles in certain individuals who are on Haart. Maintaining normal ranges is easily accomplished by adding a phytosterol to your program.
« Last Edit: January 18, 2014, 07:31:37 PM by Lorenzopier »

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.